# SDR SWAA2021081097224

- Difficulty date: July 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500c S5r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A DENT AT BS 500C+9'; 2.3' ABOVE STR 5R. ; / [01] REMOVED DECORATIVE EXTERIOR PAINT AT DISCREPANCY AREA TO FOM PER AMM 51-21-11; [02] EVALUATED DENT AT DISCREPANCY AREA L= 1.5' W=1.3' FOUND TO BE OUT OF LIMITS DUE TO BLEND OUT (AREA L=1.2 W=0.9') AT DENT AREA PER SRM 53-00-01-1A-1 FIG 103 DETAIL G.; [03] PERFORMED EXTERNAL GVI AT DISCREPANCY AREA PER SRM 51-00-06. NO ADDITIONAL DAMAGE NOTED; [04] PERFORMED EXTERNAL GVI AT DISCREPANCY AREA PER SRM 51-00-06. NO ADDITIONAL DAMAGE NOTED; [05] VERIFIED OUT OF LIMITS; [06] ET INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  CAL ID IS000450  UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.036'  CAL ID ATS2031 E650; [07] VERIFY DAMAGE DIMENSION AT DENT L=1.5' W=1.3' Y=0.025' W/Y=52 AT BLEND OUT ORIGINAL THICKNESS 0.040' REMAINING 0.036' MAX LOSS 0.004' PER SRM 53-00-01-1A-1. PIT AND DENT GAUGE ID ATS2607 S/N F00387 DUE 04/2022; [08] VERIFIED VERIFY DAMAGE DIMENSION AT DENT L=1.5' W=1.3' Y=0.025' W/Y=52 AT BLEND OUT ORIGINAL THICKNESS 0.040' REMAINING 0.036' MAX LOSS 0.004' PER SRM 53-00-01-1A-1.; [09] APPLIED DECORATIVE EXTERIOR PAINT AT DISCREPANCY AREA PER SRM 51-21-99.; [10] VERIFIED DECORATIVE EXTERIOR PAINT AT DISCREPANCY AREA PER SRM 51-21-99.;; [12] AS PER EA 21-153-02055; THE DAMAGE IS ALLOWABLE FOR CONTINUED SERVICE WITH AN INSPECTION THRESHOLD DEFINED ON 21-153-02055-DTI.
